number of access : ?
number of downloads : ?
ID 114265
Author
Komeda, Jiryo Kanagawa Institute of Technology
Keywords
Weierstrass semigroup
Double cover of a curve
Rational ruled surface
Content Type
Journal Article
Description
Let (C, P) be a pointed non-singular curve such that the Weierstrass semigroup H(P) of P is a γ-hyperelliptic numerical semigroup. Torres showed that there exists a double covering π : C → C‘ such that the point P is a ramification point of π if the genus g of C is larger than or equal to 6γ + 4. Kato and the authors also showed that the same result holds in the case g = 6γ + 3 or 6γ + 2. In this paper we prove that there exists a double covering π : C → C’ satisfying the above condition even if g = 6γ + 1, 6γ and H(P) does not contain 4.
Journal Title
Bulletin of the Brazilian Mathematical Society, New Series
ISSN
16787544
16787714
NCID
AA10918723
Publisher
Springer Nature|Sociedade Brasileira de Matemática
Volume
48
Issue
2
Start Page
209
End Page
218
Published Date
2016-08-10
Remark
This is a post-peer-review, pre-copyedit version of an article published in Bulletin of the Brazilian Mathematical Society, New Series. The final authenticated version is available online at: https://doi.org/10.1007/s00574-016-0002-z.
EDB ID
DOI (Published Version)
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Author
departments
Science and Technology